| Model Number |
453950 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
An orsiro mission drug-eluting stent system was selected for treatment of a severely calcified lesion in the mid lad.The stent dislodged while attempting to advance the device to the lesion which was heavily calcified and had likely concurrent intimal disruption at the distal edge of a more proximal orsiro mission stent.
Additional Manufacturer Narrative
Combination product: yes.Neither the complaint instrument nor the angiographic material was returned.Therefore, no technical investigation on the subject could be performed.The product release documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the product release documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.As a part of final inspection every stent system undergoes visual inspection to ensure correct embedding and homogeneous crimping of the stent.Further, the stent outer diameter and the stent retention force of a defined amount of samples is tested from every lot.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.Considering the physicians event description, the most probable root cause for the complaint event is related to the patients anatomy.